# SDR REXA2024091000698

- Difficulty date: August 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R BETWEEN FS 280 TO FS 333 HAS CORROSION. REMOVED STR 25R @ FR 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 REMOVED 1 WIRE STANDOFF @ FS 319 - FS 333, AND 1 WIRE STANDOFF @ FS 295 - FS 310 ON STR 25R IAW CRJ 900 SRM 51-42-06-001-001-A01 REMOVED 2 STANDOFFS AND HYDRAULIC LINE BRACKET ON STR 25R @ FS 295 - FS 310 IAW CRJ 900 SRM 51-42-06-001-001-A01 DISPLACED 2 CLEATS ON STR 25R @ FS 319 AND FS 310 IAW CRJ 900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE STR 25R PN SH670-31212-2U IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE STR 25R (PN SH670-31212-2U) FROM FS280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED 1 WIRE STANDOFF FROM FS 319 - FS 333, AND 1 WIRE STANDOFF FROM FS 295 - FS 310 ON STR 25R IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED SAME SERVICEABLE 2EA STANDOFF AND HYDRAULIC LINE BRACKET ON STR 25R BETWEEN FS 295 TO FS 310 IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED SAME SERVICEABLE 2EA STRINGER CLEATS ON STR 25R ON FS 310 AND FS 319 IAW CRJ900 SRM 51-42-06-001-001-A01. EDGE SEALED AND PAINTED IAW CRJ-900 SRM 51-23-00-001-001-A01 AND SRM 51-23-00-001-001-A01.
